MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 18FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 18FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 718150
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the tube was initially placed (b)(6) 2023 and split in the patient.The device has been replaced with the same product on the same day.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One decontaminated sample was received at the cardinal health site.A visual and functional inspection according to product specification was conducted.It was observed that the union part between the valve and the balloon tube is broken.The affected component is produced by an external supplier; our assembly process only consists of a pick and place operation for this material.The root cause and action plan were initiated to the supplier as a corrective action report (scar).A formal corrective/preventative action report (capa) has been opened to further investigate this issue.

Brand Name
BALLOON SLG 18FR X 1.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16880867
Report Number9612030-2023-03690
Device Sequence Number17964629
Product Code KNT
UDI-Device Identifier10884521011120
UDI-Public10884521011120
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number718150
Device Catalogue Number718150
Device Lot Number2122217364
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown